# SDR XGN2005F00001

- Difficulty date: May 4, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N4165G
- Make and model: Cessna 402B
- Aircraft serial: 402B1212
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712BCA
- Part serial: 810825
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CYLINDER WAS INSTALLED AS A SERVICEABLE CYLINDER 135.5 HOURS AGO.  THE CRACK WAS FOUND DURING A 100 HR INSPECTION COMPRESSION CHECK.  (K)
